Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On Isotronin and apgel for pimples. Go for dermobrasin treatment? Is it safe?

hello doctor I am ramya. Now i am working in one private IT company.I had moderate pimples(only on my face) during my college days(2012 past out). I have taken the treatment with consulting dermotologist doctor. The doctor has given Isotronin(don t know the exact spelling) tablet and two creams morning and bed time(APGEL). I took the tablet only 2 months. After that my acne got cured but it left the scars. now my skin is looking blemished and uncleared skin and little bit black spots also there. Recently i consulted one skin doctor,she suggested Dermobrasin treatment. I don t know much about this treatment. I am having doubt that my skin is very sensitive, So whether this treatment is suit to my skin or ??? Could you please tell me about this treatment and am i eligible to take this treatment??? shall i go with this treatment????Please clarify my doubts.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
You may go ahead with the treatment suggested by your doctor.
Microdermabrasion is technique where we abrade skin with aluminium oxide crystals. It is a painless technique and offers good results in superficial scars and marks due to acne. If used alternately with chemical peels response is much better.
Hope that helped.
take care
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor